# SDR AALA201709189041

- Difficulty date: September 16, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N202UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 2670296M1
- Part serial: 0446
- Condition: Faulty
- Location: Nlg
- Part time: 42,156 hours, 16,344 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY DECLARED.  NOSE LANDING GEAR LIGHT DISAGREES WITH HANDLES.  ALTERNATE GEAR EXTENSION SUCCESSFUL.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NOSE LANDING GEAR SEQUENCE VALVE PER AMM 32-34-00.  OPERATIONAL CHECK GOOD.
